# SDR CA160125017

- Difficulty date: January 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Spring
- Part number: 429010204101
- Condition: Debonded
- Location: Pitch Restraint
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN)    PILOTS NOTED AN INCREASE IN VIBRATION AND A DEGRADE OF RIDE.  ALSO TRANSMISSION STOP CONTACT WAS HEARD. THE HELICOPTER LANDED AND REMAINED AT LOCATION. THE CUSTOMER`S MAINTENANCE REPORT FINDING BOTH FORWARD AND AFT PITCH RESTRAINT SPRINGS DEBONDED.
